Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 341, Number 1
HTML articles powered by AMS MathViewer

Nonsimple, ribbon fibered knots
Katura Miyazaki PDF
Trans. Amer. Math. Soc. 341 (1994), 1-44
Topological applications of generic huge embeddings
Franklin D. Tall PDF
Trans. Amer. Math. Soc. 341 (1994), 45-68
Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras
Robert A. Gustafson PDF
Trans. Amer. Math. Soc. 341 (1994), 69-119
Nonfibering spherical $3$-orbifolds
William D. Dunbar PDF
Trans. Amer. Math. Soc. 341 (1994), 121-142
Co-Hopficity of Seifert-bundle groups
F. González-Acuña, R. Litherland and W. Whitten PDF
Trans. Amer. Math. Soc. 341 (1994), 143-155
An explicit Plancherel formula for $\textrm {U}(2,1)$
David Jabon, C. David Keys and Allen Moy PDF
Trans. Amer. Math. Soc. 341 (1994), 157-171
The planar closing lemma for chain recurrence
Maria Lúcia Alvarenga Peixoto and Charles Chapman Pugh PDF
Trans. Amer. Math. Soc. 341 (1994), 173-192
The structure of hyperfinite Borel equivalence relations
R. Dougherty, S. Jackson and A. S. Kechris PDF
Trans. Amer. Math. Soc. 341 (1994), 193-225
Contributions to the classification of simple modular Lie algebras
Georgia Benkart, J. Marshall Osborn and Helmut Strade PDF
Trans. Amer. Math. Soc. 341 (1994), 227-252
The Brownian motion and the canonical stochastic flow on a symmetric space
Ming Liao PDF
Trans. Amer. Math. Soc. 341 (1994), 253-274
A functional from geometry with applications to discrepancy estimates and the Radon transform
Allen D. Rogers PDF
Trans. Amer. Math. Soc. 341 (1994), 275-313
Representations of the symmetric group in deformations of the free Lie algebra
A. R. Calderbank, P. Hanlon and S. Sundaram PDF
Trans. Amer. Math. Soc. 341 (1994), 315-333
Polish group actions and the Vaught conjecture
Ramez L. Sami PDF
Trans. Amer. Math. Soc. 341 (1994), 335-353
Besov spaces on closed subsets of $\textbf {R}^ n$
Alf Jonsson PDF
Trans. Amer. Math. Soc. 341 (1994), 355-370
The $H^ p$-corona theorem for the polydisc
Kai-Ching Lin PDF
Trans. Amer. Math. Soc. 341 (1994), 371-375
A weak characteristic pair for end-irreducible $3$-manifolds
Bobby Neal Winters PDF
Trans. Amer. Math. Soc. 341 (1994), 377-403
Circular units of function fields
Frederick F. Harrop PDF
Trans. Amer. Math. Soc. 341 (1994), 405-421
Subgroup rigidity in finite-dimensional group algebras over $p$-groups
Gary Thompson PDF
Trans. Amer. Math. Soc. 341 (1994), 423-447
On the rank and the crank modulo $4$ and $8$
Richard Lewis and Nicolas Santa-Gadea PDF
Trans. Amer. Math. Soc. 341 (1994), 449-465
Corrections to: “First steps in descriptive theory of locales” [Trans. Amer. Math. Soc. 327 (1991), no. 1, 353–371; MR1091230 (92b:54078)]
John Isbell PDF
Trans. Amer. Math. Soc. 341 (1994), 467-468